# SDR ASOA201101927

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319.7-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25 RT BETWEEN 319.7-333 HAS CORROSION AT SEVERAL RIVET SHANKS.  REMOVED CORROSION IAW SRM 51-42-06-001-001-A01 AND 51-21-06-001-001-A01.  .018 MATERIAL REMOVED, NO DAMAGE ALLOWED IN THIS AREA IAW SRM.  R & R STRINGER IAW SRM 51-42-06-001-001.
